# SDR LS1R99107

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Engine: Allsn 250C20B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 369H81443
- Condition: Failed
- Location: Fuel Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BYPASS CHECK.  DID NOT MAKE CONTACT UNDER PRESSURE.  REMOVED AND REPLACED.  (X)
